# SDR UALA2012010600138

- Difficulty date: January 5, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 64,906 hours, 9,285 cycles
- Engine: Pwa PW40903
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 4 Strainer
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK RT ENGINE OIL POOLING ON EXHAUST COWLING.  TIGHTENED PRESSURE LINE ON NT 4 BEARING STRAINER ASSY.  TIGHTENED PRESSURE LINE ON NR 4 BEARING STRAINER ASSY.
